On the language Я$_2$
Doklady Akademii Nauk, Tome 214 (1974) no. 3, pp. 513-516
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_3_a7,
author = {A. A. Markov},
title = {On the language {{\CYRYA}}$_2$},
journal = {Doklady Akademii Nauk},
pages = {513--516},
year = {1974},
volume = {214},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_3_a7/}
}
A. A. Markov. On the language Я$_2$. Doklady Akademii Nauk, Tome 214 (1974) no. 3, pp. 513-516. http://geodesic.mathdoc.fr/item/DAN_1974_214_3_a7/